# SDR SWAA2017083116050

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 48,590 hours, 28,405 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13042
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED AT STA 106.  R&R RIB IAW DWG.
